# SDR MWEA96628

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD ENTRY EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FWD ENTRY EMERGENCY LIGHT ASSY.  OPS CHECK GOOD.  RETURNED A/C TO SERVICE.
